# SDR GTIA2014122101472

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 3,062 hours, 1,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED THE ASSIST BOTTLE  IAW AMM 52-10-00-614-001-A.
